MATHEMATICA BOHEMICA, Vol. 125, No. 4, pp. 459-464 (2000)

Graph automorphisms of semimodular lattices

Jan Jakubik

Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail:

Abstract: This paper deals with the relations between graph automorphisms and direct factors of a semimodular lattice of locally finite length.

Keywords: semimodular lattice, graph automorphism, direct factor

Classification (MSC2000): 06C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition